# SDR VJ9800472

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee
- Part number: 591486529N
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEE CAP, STA 600. 28L-28R, CORRODED.  DRILLED. LOCATED, DEBURRED AND INSTALLED NEW TEE CAP IAW DC9 SRM 51-10-4, 51-30, 51-20 AND DC9 DWG 5010068.
